# SDR SWIA2023011367114

- Difficulty date: September 2, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 46,822 hours, 31,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1047 S19-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FRAME SEGMENT FROM FS 1047 STR19L-27L.  LOCATED DRILLED AND INSTALLED NEW LOWER FRAME SEGMENT PN MM670-36064-003 REF CRJ 700 SRM 51-40-11 AND 51-42-06.  ORIG SUBMISSION DATE: 1/13/2023
